# SDR ASAA1199281

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 31,427 hours, 12,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A758014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL IN AFT CARGO BAY CRACKED.  REMOVED CRACKED INTERCOSTAL FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 900 SRM 51 40 02.
